BIROn - Birkbeck Institutional Research Online

    Multivariate limited translation empirical Bayes estimators

    Papageorgiou, Georgios and Ghosh, M. (2010) Multivariate limited translation empirical Bayes estimators. Journal of Statistical Planning and Inference 140 (5), pp. 1320-1329. ISSN 0378-3758.

    [img] Text
    JSPI.2010.pdf - Published Version of Record
    Restricted to Repository staff only

    Download (273kB) | Request a copy


    The paper develops multivariate limited translation empirical Bayes estimators of the normal mean vector which serve as a compromise between the empirical Bayes and the maximum likelihood estimators. These compromise estimators perform better than the regular empirical Bayes estimators, in a frequentist sense, when there is wide departure of an individual observation from the grand average.


    Item Type: Article
    Keyword(s) / Subject(s): Bayes risk, Empirical Bayes, Frequentist risk, MLE, Relevance function, Robustness
    School: Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences
    Depositing User: Georgios Papageorgiou
    Date Deposited: 16 Sep 2013 09:04
    Last Modified: 09 Aug 2023 12:34


    Activity Overview
    6 month trend
    6 month trend

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item